# SDR SWAA020082

- Difficulty date: January 14, 2002
- Submitted: January 16, 2002
- Operation: Air carrier
- Aircraft: 068SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22357
- Aircraft time: 67,468 hours, 74,298 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 300432
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON, FOUND EXTERIOR EMERGENCY EXIT LIGHT INOP AFT OF AFT SVC DOOR.  RELAMPED LIGHT PER MM.
